# SDR GTIA040689

- Difficulty date: July 21, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Miswired
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND O/H EMERGENCY LIGHT AT ROW 30 IS INOPERATIVE.  FOUND LIGHT L2-633 WIRED INCORRECTLY.  CORRECTED WIRING.  (M)
